# SDR JJBA20120617004

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 26,772 hours, 36,190 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Part number: SC648S
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A FUNCTIONAL CHECK OF THE BETA WARNING HORN, THE MECHANIC OBSERVED AN OPS CHECK FAILURE.  THE MECHANIC R & R THE BETA WARNING HORN ASSY AND PERFORMED ANOTHER OPS CHECK WHICH PRODUCED A SATISFACTORY RESULT.  THE ACFT WAS RETURNED TO SERVICE.
